A New Association or Coincidence: Supraventricular Tachycardia in a Child Receiving Hyoscine N-Butylbromide


Aslan E., AYPAR E. , Sert A., Arslan S., Odabas D.

JOURNAL OF CLINICAL AND ANALYTICAL MEDICINE, vol.7, no.3, pp.399-401, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.4328/jcam.1394
  • Title of Journal : JOURNAL OF CLINICAL AND ANALYTICAL MEDICINE
  • Page Numbers: pp.399-401

Abstract

Hyoscine N-Butylbromide, is a peripherally acting antimuscarinic, anticholinergic agent. It is used for spasms of gastrointestinal and genitourinary trackt. Because of anticholinergic effects, it exerts positive chronotropic agent like atropine, may lead to sinus tachycardia. However, there has been no reported an association of supraventricular tachycardia and hyoscine n-butylbromide. In this report, we report a case that developed supraventricular tachycardia during hyoscine n-butylbromide therapy for his abdominal pain.